Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Noticed black color stool after taking zinnat. Suggest

User rating for this question
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3574 Questions
dear doctor yesterday I had a martial art test and gets hit by a baseball bat on my stomach and a wooden sword .. I did feel pain but not that much after that I had I visit a clinic for my inner ear problem and the doctor gave me an antibiotic called zinnat what I have been notice that my stool become black and I'm a bit worried about it because I search the net and most of the articles point that it's a bleeding problem how could I know if it is or not thanks
Posted Sun, 15 Dec 2013 in Pregnancy
Answered by Dr. Mahesh Koregol 17 minutes later
Brief Answer: Side effect Detailed Answer: Hi, Thanks for your query. I have read your query & I understand your concerns. Following is my reply: 1) This appears to be due to cefuroxime ( Zinnat) tablets you are taking. 2) In some individuals, these tablets do cause intolerance and black or clay coloured stools. 3) Please stop the antibiotic immediately and see ear doctor for alternative medicine and ask him if its ok not to take antibiotic. I hope I answered your query. I will be available for any followup queries you have. Regards, Dr.Mahesh Koregol IVF & Infertility Specialist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor